RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 2, Pages 258–266 (Mi de6442)  

Ordinary Differential Equations

Observability of objects of neutral type by means of linear operations

B. Sh. Shklyar

Central Scientific Research and Design-Technological Institute of Organization and Management Techniques, Minsk

Full text: PDF file (956 kB)

English version:
Differential Equations, 1988, 24:2, 196–202

Bibliographic databases:
UDC: 517.977.5
Received: 22.01.1985

Citation: B. Sh. Shklyar, “Observability of objects of neutral type by means of linear operations”, Differ. Uravn., 24:2 (1988), 258–266; Differ. Equ., 24:2 (1988), 196–202

Citation in format AMSBIB
\Bibitem{Shk88}
\by B.~Sh.~Shklyar
\paper Observability of objects of neutral type by means of linear operations
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 2
\pages 258--266
\mathnet{http://mi.mathnet.ru/de6442}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=940308}
\transl
\jour Differ. Equ.
\yr 1988
\vol 24
\issue 2
\pages 196--202


Linking options:
  • http://mi.mathnet.ru/eng/de6442
  • http://mi.mathnet.ru/eng/de/v24/i2/p258

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:35
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019